# SDR 2008UALA00743

- Difficulty date: February 8, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 60,130 hours, 35,610 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RIGGING OF LEFT WING INBOARD SPOILER FOUND MID FLAP TRAILING EDGE LOWER SKIN DELAMINATED AND SEPARATED FROM MIDFLAP.  ACCOMPLISHED REPAIR OF DELAMINATED SKIN.
